# SDR ASAA2019030528495

- Difficulty date: March 5, 2019
- Submitted: March 8, 2019
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 41,158 hours, 12,516 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 13427
- Condition: Failed
- Location: Ac Bay
- Part time: 34,317 hours, 11,626 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT TOP OF DESCENT, WHEN MASTER CAUTION IS PUSHED AN AIR CONDITIONING LIGHT REMAINS ILLUMINATED AND THE PACK LIGHT FOR THE RIGHT SIDE SYSTEM ILLUMINATES. LIGHT EXTINGUISHES UPON MASTER CAUTION RESET. GROUNDED - YES. REMOVED & REPLACED RT RAM AIR INLET ACTUATOR REF AMM 21-51-21-400-801. ACCOMPLISHED PZTC BITE TEST REF AMM 21-51-00-700-803. OPS CK GOOD WITH NO FAULTS DURING BITE VERIFICATION. GROUND VERIFICATION SUCCESSFUL.
